CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Robustness properties of dimensionality reduction with Gaussian random matrices 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 10, 页码: 1753-1778
Authors:  Han, Bin;  Xu, ZhiQiang
Favorite  |  View/Download:56/0  |  Submit date:2018/07/30
phase retrieval  finite frames  sparse approximation  restricted isometry property  Johnson-Lindenstrauss lemma  
robustnesspropertiesofdimensionalityreductionwithgaussianrandommatrices 期刊论文
sciencechinamathematics, 2017, 卷号: 60, 期号: 10, 页码: 1753
Authors:  Han Bin;  Xu Zhiqiang
Favorite  |  View/Download:47/0  |  Submit date:2020/01/10